FLOUROQUINOLONE TOXICITY SYNDROME
FTS: Flouroquinolone Toxicity Syndrome is a disorder that has yet to be studied and fully understood and acknowledged by modern medical science. Four years ago I took one Levaquin (Flouroquinilone) antibiotic pill for a minor skin infection. The next day my entire body had changed. I had many alarming and serious adverse physical reactions. Many of these reactions did not go away. I was left with sensitivites to foods, chemicals and odors. I have gastrointestinal, psychological, muscoloskeletal and nervous system issues. Many others have been affected by this very powerful and overprescribed line of antibiotics. I believe these and other overprescribed drugs have contributed to a large increase in mystery illnesses like Chronic Fatigue Syndrome and Fibromyalgia. I would caution anyone, unless in dire physical need, to avoid Flouroquinolone antibiotics (Levaquin, Ciproflaxin, Avelox etc.) at all costs, they aren't worth the risk. Remember to always research any drugs you are prescribed and evaluate the risk for yourself. I would also like to encourage anyone willing to spread the word of caution to do so, and to donate to research into the disorder at Quinolone Vigiliance Foundation.